# SDR AALA202407102060

- Difficulty date: April 24, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: D5746018620300
- Condition: Worn
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE #1 SLAT UPPER SURFACE BOTTOM SKIN WORN AT SLAT TRACK #2. REPAIRED SLAT SKIN PER EA 355439
